Alert archive / Michigan / Small Craft Advisories in 2021

Small Craft Advisory 44, NWS Detroit, MI

July 19, 2021

NWS Detroit, MI issued this small craft advisory at Jul 19, 2021, 9:54 PM EDT. It took effect at Jul 20, 2021, 2:00 PM EDT. It was in force for 26 hr.

The area

The counties it named.

The facts

Issued
Jul 19, 2021, 9:54 PM EDT (01:54 UTC)
In effect from
Jul 20, 2021, 2:00 PM EDT
Expired
Jul 21, 2021, 3:40 PM EDT
In force
26 hr
Issued by
NWS Detroit, MI

The text

As transmitted.

965 
WHUS73 KDTX 200154
MWWDTX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Detroit/Pontiac MI
954 PM EDT Mon Jul 19 2021

LHZ421-422-201415-
/O.NEW.KDTX.SC.Y.0044.210720T1800Z-210721T0200Z/
Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner
Saginaw Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI-
954 PM EDT Mon Jul 19 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM TO 10 PM EDT
TUESDAY...

* WHAT...Expect sustained winds up to 23 knots from the north 
  with gusts up to 24 knots. The largest significant waves will 
  be 4 feet with a potential maximum wave height of 5 feet.

* WHERE...Outer Saginaw Bay SW of Alabaster to Port Austin MI to 
  Inner Saginaw Bay and Inner Saginaw Bay SW of Point Au Gres to 
  Bay Port MI.

* WHEN...The maximum winds are expected around 3 PM EDT Tuesday 
  with the largest waves expected around 6 PM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...Expect an abrupt shift to northeasterly
  winds following the frontal passage, along with locally higher 
  winds and waves within any thunderstorm activity.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LHZ441>443-201415-
/O.NEW.KDTX.SC.Y.0044.210720T2000Z-210721T1400Z/
Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI-
Port Sanilac to Port Huron MI-
954 PM EDT Mon Jul 19 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM TUESDAY TO 10 AM EDT
WEDNESDAY...

* WHAT...Expect sustained winds up to 18 knots from the north 
  with gusts up to 22 knots. The largest significant waves will 
  be 5 feet with a potential maximum wave height of 7 feet.

* WHERE...Port Austin to Harbor Beach MI, Harbor Beach to Port 
  Sanilac MI and Port Sanilac to Port Huron MI.

* WHEN...The maximum winds are expected around 8 PM EDT Tuesday 
  with the largest waves expected around 1 AM EDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...Expect an abrupt shift to northeasterly
  winds following the frontal passage, along with locally higher
  winds and waves within any thunderstorm activity.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
5 follow-up statements
880 
WHUS73 KDTX 200740
MWWDTX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Detroit/Pontiac MI
340 AM EDT Tue Jul 20 2021

LHZ421-201945-
/O.EXT.KDTX.SC.Y.0044.210720T1800Z-210721T2000Z/
Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner
Saginaw Bay-
340 AM EDT Tue Jul 20 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO
4 PM EDT WEDNESDAY...

* WHAT...Expect sustained winds up to 23 knots from the north 
  with gusts up to 24 knots. The largest significant waves will 
  be 4 feet with a potential maximum wave height of 5 feet.

* WHERE...Outer Saginaw Bay SW of Alabaster to Port Austin MI to 
  Inner Saginaw Bay and Inner Saginaw Bay SW of Point Au Gres to 
  Bay Port MI.

* WHEN...The maximum winds are expected around 9 PM EDT Tuesday 
  with the largest waves expected around 12 AM EDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LHZ422-201945-
/O.EXT.KDTX.SC.Y.0044.210720T1800Z-210721T1400Z/
Inner Saginaw Bay SW of Point Au Gres to Bay Port MI-
340 AM EDT Tue Jul 20 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO
10 AM EDT WEDNESDAY...

* WHAT...Expect sustained winds up to 23 knots from the north 
  with gusts up to 24 knots. The largest significant waves will 
  be 4 feet with a potential maximum wave height of 5 feet.

* WHERE...Outer Saginaw Bay SW of Alabaster to Port Austin MI to 
  Inner Saginaw Bay and Inner Saginaw Bay SW of Point Au Gres to 
  Bay Port MI.

* WHEN...The maximum winds are expected around 9 PM EDT Tuesday 
  with the largest waves expected around 9 PM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LHZ441>443-201945-
/O.EXT.KDTX.SC.Y.0044.210720T2000Z-210721T2000Z/
Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI-
Port Sanilac to Port Huron MI-
340 AM EDT Tue Jul 20 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO
4 PM EDT WEDNESDAY...

* WHAT...Expect sustained winds up to 18 knots from the north 
  with gusts up to 22 knots. The largest significant waves will 
  be 5 feet with a potential maximum wave height of 7 feet.

* WHERE...Port Austin to Harbor Beach MI, Harbor Beach to Port 
  Sanilac MI and Port Sanilac to Port Huron MI.

* WHEN...The maximum winds are expected around 5 PM EDT Tuesday 
  with the largest waves expected around 3 AM EDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
340 
WHUS73 KDTX 201930
MWWDTX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Detroit/Pontiac MI
330 PM EDT Tue Jul 20 2021

LHZ421-210830-
/O.CON.KDTX.SC.Y.0044.000000T0000Z-210721T2000Z/
Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner
Saginaw Bay-
330 PM EDT Tue Jul 20 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT
WEDNESDAY...

* WHAT...Expect sustained winds up to 23 knots from the 
  northeast with gusts up to 29 knots. The largest significant 
  waves will be 5 feet with a potential maximum wave height of 7 
  feet.

* WHERE...Outer Saginaw Bay SW of Alabaster to Port Austin MI to 
  Inner Saginaw Bay.

* WHEN...The maximum winds are expected around 9 PM EDT Tuesday 
  with the largest waves expected around 12 AM EDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LHZ422-210830-
/O.CON.KDTX.SC.Y.0044.000000T0000Z-210721T1400Z/
Inner Saginaw Bay SW of Point Au Gres to Bay Port MI-
330 PM EDT Tue Jul 20 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
WEDNESDAY...

* WHAT...Expect sustained winds up to 21 knots from the 
  northeast with gusts up to 29 knots. The largest significant 
  waves will be 3 feet with a potential maximum wave height of 4 
  feet.

* WHERE...Inner Saginaw Bay SW of Point Au Gres to Bay Port MI.

* WHEN...The maximum winds are expected around 9 PM EDT Tuesday 
  with the largest waves expected around 9 PM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LHZ441>443-210830-
/O.CON.KDTX.SC.Y.0044.210720T2000Z-210721T2000Z/
Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI-
Port Sanilac to Port Huron MI-
330 PM EDT Tue Jul 20 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT
WEDNESDAY...

* WHAT...Expect sustained winds up to 20 knots from the north 
  with gusts up to 26 knots. The largest significant waves will 
  be 6 feet with a potential maximum wave height of 8 feet.

* WHERE...Port Austin to Harbor Beach MI, Harbor Beach to Port 
  Sanilac MI and Port Sanilac to Port Huron MI.

* WHEN...The maximum winds are expected around 5 PM EDT Tuesday 
  with the largest waves expected around 3 AM EDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
342 
WHUS73 KDTX 210659
MWWDTX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Detroit/Pontiac MI
259 AM EDT Wed Jul 21 2021

LHZ421-212000-
/O.CON.KDTX.SC.Y.0044.000000T0000Z-210721T2000Z/
Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner
Saginaw Bay-
259 AM EDT Wed Jul 21 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

* WHAT...Expect sustained winds up to 15 knots from the 
  northeast with gusts up to 22 knots. The largest significant 
  waves will be 4 feet with a potential maximum wave height of 5 
  feet.

* WHERE...Outer Saginaw Bay SW of Alabaster to Port Austin MI to 
  Inner Saginaw Bay.

* WHEN...The maximum winds are expected around 7 AM EDT 
  Wednesday with the largest waves expected around 7 AM EDT 
  Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LHZ422-211400-
/O.CON.KDTX.SC.Y.0044.000000T0000Z-210721T1400Z/
Inner Saginaw Bay SW of Point Au Gres to Bay Port MI-
259 AM EDT Wed Jul 21 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

* WHAT...Expect sustained winds up to 14 knots from the north with
  gusts up to 22 knots. The largest significant waves will be 3 
  feet with a potential maximum wave height of 4 feet.

* WHERE...Inner Saginaw Bay SW of Point Au Gres to Bay Port MI.

* WHEN...The maximum winds are expected around 7 AM EDT 
  Wednesday with the largest waves expected around 7 AM EDT 
  Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LHZ441>443-212000-
/O.CON.KDTX.SC.Y.0044.000000T0000Z-210721T2000Z/
Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI-
Port Sanilac to Port Huron MI-
259 AM EDT Wed Jul 21 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

* WHAT...Expect sustained winds up to 15 knots from the north 
  with gusts up to 22 knots. The largest significant waves will 
  be 5 feet with a potential maximum wave height of 7 feet.

* WHERE...Port Austin to Harbor Beach MI, Harbor Beach to Port 
  Sanilac MI and Port Sanilac to Port Huron MI.

* WHEN...The maximum winds are expected around 7 AM EDT 
  Wednesday with the largest waves expected around 7 AM EDT 
  Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

KK
330 
WHUS73 KDTX 211339
MWWDTX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Detroit/Pontiac MI
939 AM EDT Wed Jul 21 2021

LHZ422-211445-
/O.CAN.KDTX.SC.Y.0044.000000T0000Z-210721T1400Z/
Inner Saginaw Bay SW of Point Au Gres to Bay Port MI-
939 AM EDT Wed Jul 21 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Waves will continue to diminish through the remainder of the day,
thus the advisory is cancelled.

$$

LHZ442-443-212200-
/O.EXT.KDTX.SC.Y.0044.000000T0000Z-210722T0000Z/
Harbor Beach to Port Sanilac MI-Port Sanilac to Port Huron MI-
939 AM EDT Wed Jul 21 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Expect sustained winds up to 15 knots from the north 
  with gusts up to 19 knots. The largest significant waves will 
  be 4 feet with a potential maximum wave height of 5 feet.

* WHERE...Harbor Beach to Port Sanilac MI and Port Sanilac to 
  Port Huron MI.

* WHEN...The maximum winds are expected around 4 PM EDT Wednesday
  with the largest waves expected around 12 PM EDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LHZ421-441-212000-
/O.CON.KDTX.SC.Y.0044.000000T0000Z-210721T2000Z/
Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner
Saginaw Bay-Port Austin to Harbor Beach MI-
939 AM EDT Wed Jul 21 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

* WHAT...Expect sustained winds up to 15 knots from the 
  northeast with gusts up to 19 knots. The largest significant 
  waves will be 3 feet with a potential maximum wave height of 4 
  feet.

* WHERE...Outer Saginaw Bay SW of Alabaster to Port Austin MI to 
  Inner Saginaw Bay and Port Austin to Harbor Beach MI.

* WHEN...The maximum winds are expected around 11 AM EDT 
  Wednesday with the largest waves expected around 11 AM EDT 
  Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
372 
WHUS73 KDTX 211940
MWWDTX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Detroit/Pontiac MI
340 PM EDT Wed Jul 21 2021

LHZ442-443-212045-
/O.CAN.KDTX.SC.Y.0044.000000T0000Z-210722T0000Z/
Harbor Beach to Port Sanilac MI-Port Sanilac to Port Huron MI-
340 PM EDT Wed Jul 21 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds will continue to become light this evening and waves have
decreased below 4 feet. 

$$

LHZ421-441-212045-
/O.CAN.KDTX.SC.Y.0044.000000T0000Z-210721T2000Z/
Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner
Saginaw Bay-Port Austin to Harbor Beach MI-
340 PM EDT Wed Jul 21 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds will continue to become light this evening and waves have
decreased below 4 feet. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Detroit, MI wrote its last area forecast discussion before this small craft advisory went out at Jul 19, 7:08 PM EDT, 2 hours 46 minutes earlier.

Area forecast discussion, Jul 19, 7:08 PM EDT, 2 hours 46 minutes before
Area Forecast Discussion
National Weather Service Detroit/Pontiac MI
708 PM EDT Mon Jul 19 2021

.AVIATION...

High pressure is settling from the Midwest and Great Lakes toward
the Ohio valley tonight. Clouds in this pattern are limited to some
high based cumulus under an impressive layer of high altitude smoke.
Cumulus fade with sunset and a fragile NW wind becomes light and
variable or calm for a few hours this evening. Humidity is up a
notch which brings fog in play toward sunrise but just as the wind
increases slightly ahead of the front settling down from Upper MI.
This limits fog potential to a short period of MVFR around sunrise
and mainly toward the DTW corridor. VFR during the morning precedes
a strong cold front for this time of year that makes an aggressive
southward surge Tuesday afternoon. Clusters of showers and
thunderstorms develop along the front as it moves into the MBS area
by mid afternoon with activity reaching toward FNT late in the day
and possibly weaker remnants at DTW Tuesday evening.

.DTW THRESHOLD PROBABILITIES...

* None.

&&

.PREV DISCUSSION...
Issued at 318 PM EDT Mon Jul 19 2021

DISCUSSION...

Optically thick smoke layer in the upper troposphere is regulating
diurnal heating and stifling any semblance of boundary layer cloud
formation this afternoon. A rather dense pocket of smoke will drift
overhead during the balance of the daylight hours - resulting a very
muted solar presentation. Otherwise, shortwave ridging, coincident
anti-cyclonic flow, and resultant subsidence will persist through
the night.

The longwave flow regime across North America will undergo a couple
of days of amplification, as the ridge over Rockies builds and
downstream height falls surge into Ontario and Quebec. Southeast
Michigan will be along the western reaches of the height falls,
which will be accompanied by another noticeable drop in near surface
temperatures.

A narrow corridor of instability is expected to pool along the cold
front as it releases south through the Lower Peninsula on Tuesday.
Timing of the frontal intrusion will coincide with max boundary
layer maturity across the Saginaw Valley and Thumb region. The
differential advective forcing for destabilization lags the front
slightly, offering only a brief window for deep convective
development. For this reason, CAM solutions possess varying degrees
of both coverage and intensity with the expected convective
response. Further pause is given by recent ensemble trends being on
the decrease for overall chances. Certainly think that a couple
meaningful updrafts will develop along the boundary given the
optimal timing. There may be just enough 0-2km shear to balance out
a cell during the early stages before outflows dominate.

The lower tropospheric boundary will not journey too far before
about-facing and creeping back into the southern Lakes region on
Thursday. Plenty of ensemble variance with the positioning of the
boundary and expected convective response. For some insight on
Thursday's predictability, 19.00z EPS MaxT forecast offers and inter-
quartile spread of 8*F with an overall spread of 20*F. This boundary
is expected to linger at least through Saturday, offering
opportunities for additional shower and thunderstorm development -
with an outside shot at another heavy precipitation event somewhere
across the southern Lower Peninsula as deep moisture remains plenty.

MARINE...

Quiet marine weather and light winds continue over the Great Lakes
this afternoon and evening as high pressure remains in place over
the upper Midwest. Following a brief period of light
west/southwesterly flow in the morning, the main focus turns to a
backdoor cold front dropping through the marine areas tomorrow
afternoon-evening. Expect an abrupt increase in winds to 20-25 kts
and a quick shift to northeasterly flow with the frontal passage.
Elevated wave heights of 3-5 ft to accompany the front as well,
likely necessitating the issuance of Small Craft Advisories in the
next forecast update for the Lake Huron nearshore. Shower and
thunderstorm activity along the front also leads to locally higher
winds/waves in addition to heavy rain and lightning. Elevated wave
heights to linger through Wednesday morning in the wake of onshore
flow, but subside throughout the day with weakening winds. Dry
weather is expected on Wednesday, before shower and thunderstorm
chances return for the late week period.

HYDROLOGY...

Scattered showers and thunderstorms are expected to develop along a
cold front Tuesday afternoon - especially across the Saginaw Valley
and Thumb regions. More intense storms will be capable of producing
in excess of a half inch of rainfall - however, coverage and
persistence of heavy rainfall will be limited. Activity is expected
to rapidly diminish toward sunset, which should restrict moderate
rainfall potential to along and north of Interstate-69.

&&

.DTX WATCHES/WARNINGS/ADVISORIES...

MI...NONE.
Lake Huron...NONE.
Lake St Clair...NONE.
Michigan waters of Lake Erie...NONE.

&&

AVIATION.....BT
DISCUSSION...Mann
MARINE.......MV
HYDROLOGY....Mann

You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.
Hazardous weather outlook, Jul 19, 3:47 AM EDT, 18 hours 7 minutes before
Hazardous Weather Outlook
National Weather Service Detroit/Pontiac MI
347 AM EDT Mon Jul 19 2021

MIZ047>049-053>055-060>063-200800-
Midland-Bay-Huron-Saginaw-Tuscola-Sanilac-Shiawassee-Genesee-Lapeer-
St. Clair-
347 AM EDT Mon Jul 19 2021

This hazardous weather outlook is for portions of southeast
Michigan.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Scattered thunderstorms are expected Tuesday afternoon. Some storms
may be strong to severe, capable of producing strong winds and large
hail. The thunderstorms will develop ahead of a cold front.

There will be periodic chances for thunderstorms Thursday through
Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today and tonight.

MIZ068>070-075-076-082-083-200800-
Livingston-Oakland-Macomb-Washtenaw-Wayne-Lenawee-Monroe-
347 AM EDT Mon Jul 19 2021

This hazardous weather outlook is for portions of southeast
Michigan.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

There is a chance for thunderstorms late Tuesday afternoon and
evening along a cold front.

There will be periodic chances for thunderstorms Thursday through
Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today or tonight.

LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-200800-
Lake St Clair-
Michigan Waters of Lake Erie from Detroit River to North Cape MI-
Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt
beyond 5 NM off shore-
Lake Huron from Presque Isle Light to Sturgeon Point MI beyond 5NM
off shore-
Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off shore-
Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw
Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI-
Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI-
Port Sanilac to Port Huron MI-
Lake Huron from Port Austin to Harbor Beach beyond 5NM Off Shore-
Lake Huron from Harbor Beach to Port Sanilac beyond 5NM Off Shore-
Lake Huron from Port Sanilac to Port Huron beyond 5NM Off Shore-
347 AM EDT Mon Jul 19 2021

This hazardous weather outlook is for portions of Lake Erie, Lake
Huron and Lake St Clair.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Scattered thunderstorms are expected Tuesday afternoon and evening.
Some storms may be strong to severe across southern Lake Huron and
Saginaw Bay. The thunderstorms will develop ahead of a cold front.

There will be periodic chances for thunderstorms Thursday through
Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today or tonight.

You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.

SC

The office that day

Everything else NWS Detroit, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 9:59 PM EDTBeach Hazards StatementDTXBay, Huron, Saint Clair, Sanilac26 hr
Jul 20, 2:19 PM EDTSpecial Marine WarningDTX73 min
Jul 20, 2:29 PM EDTSpecial Weather StatementDTXHuron91 min
Jul 20, 2:57 PM EDTSevere Thunderstorm WarningDTXHuron51 min
Jul 20, 3:06 PM EDTSpecial Marine WarningDTX84 min
Jul 20, 3:35 PM EDTSpecial Weather StatementDTXSanilac55 min
Jul 20, 4:27 PM EDTSpecial Weather StatementDTXLapeer93 min
Jul 20, 4:57 PM EDTSevere Thunderstorm WarningDTXLapeer63 min
Jul 20, 5:59 PM EDTSevere Thunderstorm WarningDTXLapeer, Macomb, Oakland, Saint Clair61 min
Jul 20, 6:43 PM EDTSevere Thunderstorm WarningDTXMacomb, Oakland62 min
Jul 20, 6:59 PM EDTSpecial Weather StatementDTXLivingston, Oakland61 min
Jul 20, 7:28 PM EDTSevere Thunderstorm WarningDTXOakland, Wayne62 min
Jul 20, 7:53 PM EDTSpecial Weather StatementDTXWashtenaw97 min

Nearby

Small Craft Advisories in Michigan, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.